Compact groups and their group rings
Matematičeskie zametki, Tome 46 (1989) no. 6, pp. 3-9
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{MZM_1989_46_6_a0,
author = {V. I. Arnautov and A. V. Mikhalev},
title = {Compact groups and their group rings},
journal = {Matemati\v{c}eskie zametki},
pages = {3--9},
year = {1989},
volume = {46},
number = {6},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/MZM_1989_46_6_a0/}
}
V. I. Arnautov; A. V. Mikhalev. Compact groups and their group rings. Matematičeskie zametki, Tome 46 (1989) no. 6, pp. 3-9. http://geodesic.mathdoc.fr/item/MZM_1989_46_6_a0/